As an Amazon Associate I earn from qualifying purchases.
Powerful rush of vicks vapors. Nyquil vapocool provides fast relief so you can sleep. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Powerful rush of vicks vapors.

Dayquil/nyquil severe with vicks vapocool is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.
Dayquil/nyquil severe with vicks vapoCOOL delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms. Vicks nyquil severe with vicks vapocool: maximum strength nighttime cold & pains, nasal congestion & flu relief. Vaporize your cold with a soothing and powerful rush of Vicks Vapors.



Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor.

Nighttime cold and flu relief for minor aches and pains, sinus pressure, sneezing, nasal congestion, fever, runny nose and cough.

Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
Powerful cold symptom relief, day or night. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.

Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors.
For adults and children 12 years of age and over. Both can be taken every 4 hours, while symptoms persist. Perfect for day or night. Tackles your worst cold, flu and cough symptoms.
1. Vicks
#ad
Cold & Flu Relief, Day & Night Relief, & Congestion Relief, Sore Throat, Cough, 16 NyQuil, Vicks DayQuil & NyQuil SEVERE with Vicks VapoCOOL, 48 Caplets 32 DayQuil, Fever
#adVicks #ad - Max strength cold, minor aches & pains, sore throat, headache, fLU AND CONGESTION RELIEF for cough, runny nose, fever, nasal congestion, sneezing, and sinus pressure. Don’t let your cold keep you up.Powerful rush of vicks vapors. Nyquil vapocool provides fast relief so you can sleep. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Powerful rush of vicks vapors.
More information #ad
Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day. Life doesn’t stop when you have a cold. Nyquil vapocool fights your worst cold and flu symptoms so you can rest. Feel better fast with dayquil vapocool.Brand | Vicks #ad |
Manufacturer | Vicks #ad |
Height | 3.38 Inches |
Length | 4.33 Inches |
Weight | 0.15 Pounds |
Width | 1.97 Inches |
Part Number | 094-14-0308 |
Model | 094-14-0308 |
More information #ad
2. Vicks
#ad
Cold and Flu Relief, and Congestion Relief, Fever, 12 FL OZ Day and Night Pack, Day and Night Relief, Cough, Vicks DayQuil and NyQuil SEVERE Liquid with Vicks VapoCOOL, Sore Throat
#adVicks #ad - Don't just fight your cold. Vicks dayquil severe with vicks vapocool: maximum strength, runny nose, sneezing, nasal congestion & sinus pressure, fever, non-drowsy daytime cold & flu relief that ripples through your senses.Dayquil/nyquil severe with vicks vapocool is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.
More information #ad
Put your cold to bed with soothing Vicks Vapors. Pain reliever & fever reducer. Helps relieve minor aches & pains, and cough. Vaporize it. Helps relieve minor aches & sinus pressure, fever, sneezing, cough, and runny nose. Dayquil/nyquil severe with vicks vapoCOOL delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms. Vicks nyquil severe with vicks vapocool: maximum strength nighttime cold & pains, nasal congestion & flu relief. Vaporize your cold with a soothing and powerful rush of Vicks Vapors.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 6.85 Inches |
Length | 2.75 Inches |
Weight | 1.91 Pounds |
Width | 5.25 Inches |
Part Number | na |
More information #ad
3. Vicks
#ad
Sore Throat, Cold & Flu Relief, Fever, NyQuil SEVERE with Vicks VapoCOOL Cough, and Congestion Relief Packaging May Vary, 24 Caplets
#adVicks #ad - Use as directed. Vaporize your cold. Don't just fight your cold. Put your cold to bed with soothing Vicks Vapors. Vaporize it. Maximum strength cold & flu relief. Keep out of reach of children. When using dayquil or nyquil products, carefully read each label to ensure correct dosing.More information #ad
Brand | Vicks #ad |
Manufacturer | Vicks 44 #ad |
Height | 3.31 Inches |
Length | 4.33 Inches |
Weight | 0.04 Pounds |
Width | 1.1 Inches |
Part Number | 094-14-0306 |
Model | 094-14-0306 |
More information #ad
4. Vicks
#ad
Vicks NyQuil SEVERE with VapoCOOL Nighttime Cough, Berry, 12 Fl Oz, Cold and Flu relief liquid
#adVicks #ad - Maximum strength cold & Flu Relief. Vaporize your cold. Use as directed. Put your cold to bed with soothing Vicks Vapors. Keep out of reach of children. Don't just fight your cold. Vaporize it. When using dayquil or nyquil products, carefully read each label to ensure correct dosing.More information #ad
Brand | Vicks #ad |
Manufacturer | Procter & Gamble #ad |
Height | 6.85 Inches |
Length | 2.6 Inches |
Weight | 0.78 Pounds |
Width | 2.65 Inches |
Part Number | I00104996 |
More information #ad
5. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer, 12 Fluid Ounces, Nasal Decongestant, Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Antihistamine and Cough Suppressant
#adAmazon Basic Care #ad - Active ingredients: this cold medicine contains acetaminophen, doxylamine succinate, phenylephrine HCl, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients.Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor.
More information #ad
Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need. One dose, nasal congestion, multiple symptomS: Relieves minor aches and pains, sinus pressure, fever, sneezing, runny nose, cough; for adults and children ages 12 and older.Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
More information #ad
6. Amazon Basic Care
#ad
Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, Coated Caplets, Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu
#adAmazon Basic Care #ad - Active ingredients: this product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Effective: temporarily relieves common cold and flu symptoms such as nasal congestion, minor aches and pain, runny nose and sneezing, sinus congestion and pressure, sore throat and cough.Nighttime cold and flu relief for minor aches and pains, sinus pressure, sneezing, nasal congestion, fever, runny nose and cough.
More information #ad
Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL. Vapor ice: soothing Vapor Ice flavor in gluten free cold and flu symptom medicine. Coated caplets provide maximum strength, common cold and flu symptom relief.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 3.25 Inches |
Length | 1 Inches |
Weight | 0.08 Pounds |
Width | 4.38 Inches |
More information #ad
7. Vicks
#ad
Fever, & Congestion Relief, Cold & Flu Relief, Vicks DayQuil & NyQuil LiquiCaps, 24 NyQuil, 72 LiquiCaps 48 DayQuil, Day & Night Relief, Sore Throat, Cough
#adVicks #ad - Dayquil non-drowsy, including nasal congestion, sore throat, cough due to minor throat and bronchial irritation, multi-symptom daytime relief. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps.Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
More information #ad
Temporarily relieves common cold & Flu symptoms, headache, minor aches & pains, and fever. Nyquil nighttime relief. Temporarily relieves common cold & flu symptoms, headache, including cough due to minor throat and bronchial irritation, fever, sore throat, minor aches and Pains, runny nose and sneezing so you can sleep. Powerful cold symptom relief, day or night. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
8. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
#adTheraflu #ad - Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Do not take more than 5 packets in 24 hours unless directed by a doctor.Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors.
More information #ad
Hsa and fsa eligible product. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. The hot liquid provides a soothing effect. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. For adults and children 12 years of age and over. Both can be taken every 4 hours, while symptoms persist. Perfect for day or night. Tackles your worst cold, flu and cough symptoms.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5.11 Inches |
Length | 3.25 Inches |
Weight | 0.4 Pounds |
Width | 4 Inches |
Part Number | 79191200 |
Model | 79191200 |
More information #ad